# SDR DALA2018101606076

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0785810) DURING INSPECTION FOUND CORROSION ON INTERCOSTAL AT LONG 27 BTW 727A TO 727B. LEVEL CORROSION 2 INTERCOSTAL WAS REPLACED PER SRM 51-40-02.
